Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 119, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2012, 11:13 PM CDT for Caddo County, Grady County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2012, 11:13 PM CDT (04:13 UTC)
- Expired
- Apr 14, 2012, 12:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Caddo County, OK, Grady County, OK
The radar
The Norman radar (KTLX), 71 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 8:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2227 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.6
The text
As transmitted, in the capitals the NWS used until 2016.
015 WUUS54 KOUN 140413 SVROUN OKC015-051-140500- /O.NEW.KOUN.SV.W.0119.120414T0413Z-120414T0500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1113 PM CDT FRI APR 13 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA... GRADY COUNTY IN SOUTH CENTRAL OKLAHOMA... * UNTIL 1200 AM CDT * AT 1112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 8 MILES SOUTH OF ANADARKO...MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... CHICKASHA...ANADARKO...VERDEN...AMBER...POCASSET...NORGE... LAKE CHICKASHA...TABLER AND LAVERTY. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 78 AND 92. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES. MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3530 9786 3506 9776 3490 9829 3506 9833 TIME...MOT...LOC 0412Z 248DEG 27KT 3498 9824 $$ MBS
4 follow-up statements
015 WWUS54 KOUN 140423 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1123 PM CDT FRI APR 13 2012 OKC015-051-140500- /O.CON.KOUN.SV.W.0119.000000T0000Z-120414T0500Z/ GRADY OK-CADDO OK- 1123 PM CDT FRI APR 13 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT FOR NORTHWESTERN GRADY AND SOUTHEASTERN CADDO COUNTIES... AT 1122 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CEMENT...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... CHICKASHA...VERDEN...AMBER...POCASSET...TABLER AND LAVERTY. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 79 AND 92. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES. MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3506 9825 3530 9786 3506 9776 3494 9821 TIME...MOT...LOC 0421Z 248DEG 27KT 3501 9816 $$ MBS
573 WWUS54 KOUN 140437 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1137 PM CDT FRI APR 13 2012 OKC015-051-140500- /O.CON.KOUN.SV.W.0119.000000T0000Z-120414T0500Z/ GRADY OK-CADDO OK- 1137 PM CDT FRI APR 13 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT FOR NORTHWESTERN GRADY AND EXTREME SOUTHEASTERN CADDO COUNTIES... AT 1135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR VERDEN...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... CHICKASHA...VERDEN...AMBER AND POCASSET. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 81 AND 92. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES. MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3530 9786 3506 9776 3499 9814 3508 9815 TIME...MOT...LOC 0435Z 248DEG 27KT 3505 9804 $$ MBS
906 WWUS54 KOUN 140448 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1148 PM CDT FRI APR 13 2012 OKC015-140510- /O.CAN.KOUN.SV.W.0119.000000T0000Z-120414T0500Z/ CADDO OK- 1148 PM CDT FRI APR 13 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN CADDO COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THE WARNING HAS BEEN CANCELLED. LAT...LON 3514 9808 3530 9786 3506 9776 3505 9809 TIME...MOT...LOC 0447Z 238DEG 27KT 3511 9799 $$ OKC051-140500- /O.CON.KOUN.SV.W.0119.000000T0000Z-120414T0500Z/ GRADY OK- 1148 PM CDT FRI APR 13 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT FOR NORTH CENTRAL GRADY COUNTY... AT 1147 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR 5 MILES NORTHWEST OF CHICKASHA...MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... AMBER AND POCASSET. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 83 AND 92. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES. MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3514 9808 3530 9786 3506 9776 3505 9809 TIME...MOT...LOC 0445Z 238DEG 27KT 3511 9799 $$ MBS
328 WWUS54 KOUN 140456 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1156 PM CDT FRI APR 13 2012 OKC051-140510- /O.EXP.KOUN.SV.W.0119.000000T0000Z-120414T0500Z/ GRADY OK- 1156 PM CDT FRI APR 13 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GRADY COUNTY WILL EXPIRE AT 1200 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO LONGER SEVERE. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...SMALL HAIL UP TO NICKELS IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3514 9808 3530 9786 3506 9776 3505 9809 TIME...MOT...LOC 0455Z 248DEG 27KT 3511 9799 $$ MBS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 9:35 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 13, 9:35 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 935 PM CDT FRI APR 13 2012 .DISCUSSION... CONVECTION HAS SIGNIFICANTLY MODIFIED THE ENVIRONMENT ACROSS OUR FORECAST AREA THIS EVENING. BASED ON THE CURRENT SITUATION...ALONG WITH THE OUTLOOK BASED ON VARIOUS SHORT-TERM GUIDANCE...INCLUDING THE EXISTING TORNADO WATCH...WE ARE UPDATING MUCH OF THE FORECAST FOR TONIGHT TO REFLECT THE TRENDS FROM NOW INTO EARLY TOMORROW. THE MAIN CHANGES INCLUDE MOVING POPS TO WHERE THE GREATEST CONVECTIVE DEVELOPMENT IS EXPECTED OVERNIGHT...AND EXTENDING THE MENTION OF SEVERE STORMS TO APPROXIMATELY MATCH THE TORNADO WATCH. && .PREV DISCUSSION... /ISSUED 654 PM CDT FRI APR 13 2012/ DISCUSSION... THE 00Z AVIATION DISCUSSION IS BELOW. DISCUSSION... HAVE LOW CONFIDENCE DURING THE NEXT 24 HOURS. ISO TO SCT TSRA WILL CONTINUE MAINLY ALONG AND NORTH OF KAXS TO KADH LINE BEFORE WEAKENING 05-09Z. KEPT VCTS AND TEMPO IN THESE LOCATIONS INCLUDING KOKC AND KOUN. IF STORM DIRECTLY AFFECTS THESE LOCATIONS...GUSTY WINDS...HAIL...AND LIFR CONDITIONS WOULD BE POSSIBLE. CONDITIONS WILL GENERALLY BE VFR OR MVFR THROUGH 05Z BEFORE MVFR CONDITIONS OVERSPREAD THE ENTIRE AREA. KOKC...KOUN...AND KHBR HAVE BEST SHOT FOR MVFR BEFORE 05Z. IFR CONDITIONS ARE POSSIBLE NEARLY ANYWHERE 05-17Z...THOUGH BELIEVE MOST LOCATIONS WILL REMAIN MVFR. VFR CONDITIONS WILL LIKELY DEVELOP OVER FAR WEST OKLAHOMA AND WESTERN NORTH TEXAS 15-20Z. SOUTH WINDS WILL BE GUSTY...ESPECIALLY AFTER 15Z. MBS PREV DISCUSSION... /ISSUED 244 PM CDT FRI APR 13 2012/ DISCUSSION... BUSY EVENING EXPECTED AS CONVECTION IS BEGINNING ACROSS SOUTHWEST OKLAHOMA. SEVERE STORMS ARE ANTICIPATED ACROSS PORTIONS OF WESTERN AND CENTRAL OKLAHOMA THIS EVENING. WIND FIELDS AND INSTABILITY ARE MORE SUFFICIENT FOR SEVERE STORMS WITH VERY LARGE HAIL AND ISOLATED TORNADOES. THESE WILL LIKELY LINGER THROUGH THE FIRST HALF OF THE NIGHT BEFORE WANING. ANOTHER SEVERE WEATHER EPISODE IS EXPECTED TO DEVELOP DURING THE MID TO LATE AFTERNOON ON SATURDAY WITH ISOLATED STORMS DEVELOPING ALONG THE DRYLINE ACROSS WESTERN OKLAHOMA AND WORKING EAST AND NORTHEAST TOWARD CENTRAL OKLAHOMA. AGAIN TORNADIC ACTIVITY WILL BE POSSIBLE WITH THESE STORMS. AS THE MAIN UPPER WAVE MOVES OUT INTO THE PLAINS SATURDAY NIGHT... EXPECT A LINE OF STORMS TO DEVELOP AND MOVE EAST ACROSS OKLAHOMA. THESE STORMS WILL ALSO BE CAPABLE OF LARGE HAIL AND STRONG WINDS. PRECIP ENDS ACROSS SOUTHEAST OKLAHOMA SUNDAY WITH MUCH OF NEXT OF NEXT WEEK LOOKING DRY AND MILD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 79 57 75 / 60 20 60 30 HOBART OK 63 81 51 75 / 80 30 70 20 WICHITA FALLS TX 66 82 58 77 / 10 20 50 40 GAGE OK 62 79 45 70 / 30 30 30 10 PONCA CITY OK 65 77 58 73 / 70 20 70 30 DURANT OK 65 77 65 75 / 10 20 40 70 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23/17
Hazardous weather outlook, Apr 13, 7:15 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT FRI APR 13 2012
OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
715 PM CDT FRI APR 13 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHWEST OF AN ATOKA TO LAKE
MURRAY LINE...INCLUDING ALL OF NORTHERN...WESTERN AND CENTRAL
OKLAHOMA...AND WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 10 PM...BUT
THE RISK WILL CONTINUE THROUGH ABOUT 2 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH EARLY
SATURDAY MORNING.
DISCUSSION...
A DIFFUSE DRYLINE/FRONTAL BOUNDARY WILL CONTINUE TO SHIFT
NORTHWESTWARD AND SHARPEN ACROSS WESTERN OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS THROUGH THIS EVENING. MODERATE LOW
LEVEL WINDS...AND A MOIST AND VERY UNSTABLE AIRMASS...WILL EXIST
OVER THE AREA AHEAD OF THIS FEATURE. GIVEN THE MAGNITUDE OF
INSTABILITY AND WIND SHEAR...SUPERCELLS ARE EXPECTED TO CONTINUE TO
DEVELOP THROUGH MUCH OF THIS EVENING...WITH A THREAT OF VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. THE STRONGEST STORMS WILL
PRODUCE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS OF 70 MPH.
THE TORNADO THREAT WILL CONTINUE INTO LATE EVENING...AS THE LOW
LEVEL JET INCREASES AIDING IN LOW LEVEL STORM INFLOW AND ROTATION.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
A POTENT UPPER LEVEL STORM SYSTEM WILL OVERSPREAD THE REGION
SATURDAY. WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND
FIELDS IN PLACE...SEVERE THUNDERSTORMS ARE EXPECTED. STORMS WILL
INITIALLY FIRE ALONG A DRYLINE OVER WESTERN OKLAHOMA DURING THE LATE
AFTERNOON AND EVENING HOURS. A COLD FRONT WILL BEGIN TO OVERTAKE THE
DRYLINE DURING THE EVENING AND OVERNIGHT...SHIFTING THE THREAT FOR
SEVERE WEATHER EASTWARD THROUGH SATURDAY NIGHT. THE THREAT FOR
SEVERE WEATHER WILL THEN CONTINUE INTO SUNDAY AS THE FRONT MOVES
INTO SOUTHERN AND EASTERN OKLAHOMA. GIVEN VERY FAVORABLE CONDITIONS
FOR SEVERE STORMS...SUPERCELLS ARE EXPECTED SATURDAY AFTERNOON WITH
AN INITIAL THREAT OF VERY LARGE AND DAMAGING HAIL...TORNADOES...AND
DAMAGING WINDS. STRONG TORNADOES WILL ALSO BE POSSIBLE WITH THE
STRONGEST SUPERCELLS. STORMS ARE EXPECTED TO MERGE INTO AN EASTWARD
MOVING SQUALL LINE AHEAD OF THE FRONT LATE SATURDAY NIGHT INTO
SUNDAY WITH A THREAT OF MAINLY HAIL AND DAMAGING WINDS EVOLVING BY
SATURDAY NIGHT INTO SUNDAY. PREPARE NOW FOR THREATENING WEATHER
CONDITIONS. ENSURE STORM SHELTERS AND SAFE ROOMS ARE READY IN THE
EVENT YOU MUST TAKE COVER THIS WEEKEND. THE THREAT OF SEVERE WEATHER
WILL END SUNDAY NIGHT AS A MORE STABLE AIRMASS MOVES INTO THE
SOUTHERN PLAINS.
OTHER HAZARDOUS
WEATHER...NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY.
CMSIn the hours before
Local storm report, Apr 13, 9:58 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL 7 S CARTER 35.12N 99.50W
04/13/2012 E2.75 INCH GREER OK TRAINED SPOTTER
MORAVIA
&&
DWLocal storm report, Apr 13, 10:11 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1011 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL 4 S ANADARKO 35.01N 98.24W
04/13/2012 E1.00 INCH CADDO OK AMATEUR RADIO
HWY 8
&&
DWLocal storm report, Apr 13, 10:20 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1020 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL 1 N ANADARKO 35.08N 98.24W
04/13/2012 E1.00 INCH CADDO OK AMATEUR RADIO
&&
DWLocal storm report, Apr 13, 10:39 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1039 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HAIL ANADARKO 35.07N 98.24W
04/13/2012 E2.50 INCH CADDO OK AMATEUR RADIO
WEST SIDE OF TOWN NEAR AIRPORT
&&
DWLocal storm report, Apr 13, 10:43 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1043 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM HAIL 1 W ROCKY 35.16N 99.08W
04/13/2012 E2.50 INCH WASHITA OK TRAINED SPOTTER
&&
DWLocal storm report, Apr 13, 11:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1101 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 3 NW CHICKASHA 35.07N 97.99W
04/13/2012 E1.00 INCH GRADY OK AMATEUR RADIO
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:10 PM CDT | Special Weather Statement | OUN | Blaine | 20 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa, Washita | 65 min |
| Apr 13, 7:28 PM CDT | Tornado Warning | OUN | Comanche, Kiowa | 32 min |
| Apr 13, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 59 min |
| Apr 13, 7:36 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Kingfisher | 24 min |
| Apr 13, 7:57 PM CDT | Tornado Warning | OUN | Caddo, Kiowa | 33 min |
| Apr 13, 8:02 PM CDT | Tornado Warning | OUN | Greer, Harmon, Jackson | 28 min |
| Apr 13, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher | 54 min |
| Apr 13, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 64 min |
| Apr 13, 8:15 PM CDT | Special Weather Statement | OUN | Noble | 30 min |
| Apr 13, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 65 min |
| Apr 13, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Tillman | 62 min |
| Apr 13, 8:42 PM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Greer, Jackson, Kiowa | 3 hr |
| Apr 13, 8:44 PM CDT | Tornado Warning | OUN | Caddo, Kiowa | 21 min |
| Apr 13, 9:02 PM CDT | Special Weather Statement | OUN | Kay, Major | 28 min |
| Apr 13, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 65 min |
| Apr 13, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa | 51 min |
| Apr 13, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady, Jackson, Kiowa | 58 min |
| Apr 13, 9:50 PM CDT | Special Weather Statement | OUN | Grant, Kay | 25 min |
| Apr 13, 10:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 54 min |
| Apr 13, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 59 min |
| Apr 13, 10:22 PM CDT | Areal Flood Warning | OUN | Caddo | 3 hr |
| Apr 13, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 41 min |
| Apr 13, 10:54 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 66 min |
| Apr 13, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 26 min |
| Apr 13, 11:24 PM CDT | Special Weather Statement | OUN | Roger Mills | 36 min |
| Apr 13, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Washita | 53 min |
| Apr 14, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 55 min |
| Apr 14, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 19 min |
| Apr 14, 12:22 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Lincoln, Logan, Payne | 53 min |
| Apr 14, 12:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 14, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 62 min |
| Apr 14, 12:46 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 44 min |
| Apr 14, 12:53 AM CDT | Special Weather Statement | OUN | Canadian | 67 min |
| Apr 14, 1:16 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 44 min |
| Apr 14, 1:23 AM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| Apr 14, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 64 min |
| Apr 14, 1:37 AM CDT | Special Weather Statement | OUN | Garfield, Major, Noble | 68 min |
| Apr 14, 1:48 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more | 26 hr |
| Apr 14, 1:58 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 62 min |
| Apr 14, 2:22 AM CDT | Areal Flood Advisory | OUN | Kingfisher, Logan | 113 min |
| Apr 14, 2:24 AM CDT | Tornado Warning | OUN | Canadian, Logan, Oklahoma | 36 min |
| Apr 14, 2:32 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 43 min |
| Apr 14, 2:41 AM CDT | Tornado Warning | OUN | Logan, Payne | 22 min |
| Apr 14, 2:53 AM CDT | Special Weather Statement | OUN | Garfield, Major | 67 min |
| Apr 14, 2:54 AM CDT | Tornado Warning | OUN | Logan | 36 min |
| Apr 14, 3:25 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 65 min |
| Apr 14, 4:07 AM CDT | Special Weather Statement | OUN | Garfield | 23 min |
| Apr 14, 4:27 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 63 min |
| Apr 14, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 61 min |
| Apr 14, 5:29 AM CDT | Special Weather Statement | OUN | Noble | 46 min |
| Apr 14, 1:59 PM CDT | Special Weather Statement | OUN | Harper | 31 min |
| Apr 14, 2:21 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 54 min |
| Apr 14, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 59 min |
| Apr 14, 3:10 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 28 min |
| Apr 14, 3:18 PM CDT | Tornado Warning | OUN | Harper, Woods | 27 min |
| Apr 14, 3:20 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 25 min |
| Apr 14, 3:40 PM CDT | Tornado Warning | OUN | Ellis, Harper, Woodward | 35 min |
| Apr 14, 4:06 PM CDT | Special Weather Statement | OUN | Roger Mills | 24 min |
| Apr 14, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 50 min |
| Apr 14, 4:12 PM CDT | Tornado Warning | OUN | Harper, Woods, Woodward | 33 min |
| Apr 14, 4:41 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 49 min |
| Apr 14, 4:43 PM CDT | Tornado Warning | OUN | Woods | 20 min |
| Apr 14, 4:59 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 46 min |
| Apr 14, 5:01 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 44 min |
| Apr 14, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Roger Mills, Woodward | 45 min |
| Apr 14, 5:44 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 46 min |
| Apr 14, 6:01 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 44 min |
| Apr 14, 6:07 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 21 min |
| Apr 14, 6:14 PM CDT | Tornado Warning | OUN | Dewey, Woodward | 31 min |
| Apr 14, 6:27 PM CDT | Tornado Warning | OUN | Woods, Woodward | 48 min |
| Apr 14, 6:43 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.